# SDR 9520873213

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Fs 14300-14834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C1 MAINTENANCE VISIT, FOUND CORROSION ON STRINGER 41R BETWEEN FRAMES 33-34.  REPAIRED STRINGER PER EA 32-104389.
